A new class of (j, k)-symmetric harmonic starlike functions

Al Sarari, F. and Satyanarayana, L. (2015) A new class of (j, k)-symmetric harmonic starlike functions. STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, 60 (4). pp. 553-559.

[img] Text (Full Text)
3.pdf - Published Version
Restricted to Registered users only

Download (267kB) | Request a copy

Abstract

Using the concepts of (j, k)-symmetrical functions we define the class of sense-preserving harmonic univalent functions SHsj,k(beta), and prove certain interesting results.

Item Type: Article
Uncontrolled Keywords: (j, k)-Symmetric functions; harmonic functions
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: Shrirekha lpasrirekha user
Date Deposited: 29 May 2019 06:52
Last Modified: 01 Jun 2019 11:42
URI: http://eprints.uni-mysore.ac.in/id/eprint/617

Actions (login required)

View Item View Item